Top
10
Doctor insights on: Celexa And Tinnitus

Share
1

1
Is the tinnitus caused by celexa (citalopram) temporary? I got rid of it before but I dint remember how it disappeared. It was very difficult for awhile

Is the tinnitus caused by celexa (citalopram) temporary? I got rid of it before but I dint remember how it disappeared. It was very difficult for awhile

Ear ringing: ear ringing is typically due to toxin, pathogen, or allergen in the TM joint, or ear. Sometimes biomechanical factors associated with the TM joint can cause ear ringing. Get checked ...Read more

Dr. Alan Ali
882 doctors shared insights

Citalopram (Definition)

Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more


2

2
4 weeks on 20mg of celexa (citalopram) and 0.5 mg of clonazepam daily. developed tinnitus after 1 week. I stopped taking the celexa (citalopram) how long til out of system ?

4 weeks on 20mg of celexa (citalopram) and 0.5 mg of clonazepam daily. developed tinnitus  after 1 week. I stopped taking the celexa (citalopram) how long til out of system ?

About 8 days: Celexa (citalopram) has a half-life of 37 hours. In general, it requires five half-lives for a medication to be out of your system. Therefore, it should take about 8 days for the Celexa (citalopram) to be out of your system. Discontinuing a SSRI, like Celexa (citalopram), can result in serious problems and should be done under physician supervision. ...Read more

3

3
Ringing in ears (tinnitus) side effect citalopram?

Ringing in ears (tinnitus) side effect citalopram?

Not seen: As noted in other response, i've seen with wellbutrin and meds affecting norepinephrine such as cymbalta (duloxetine). Anxiety makes it worse. Check hearing and consider low dose of klonopin. ...Read more

4

4
I've been taking celexa (citalopram) for 4 years and my dr thinks it could be causing my liver function #'s to be 'borderline'. True?

I've been taking celexa (citalopram) for 4 years and my dr thinks it could be causing my liver function #'s to be 'borderline'.  True?

Unless there is: Some underlying issue this would be considered unusual at best. Are you obese? Any other meds? Any family history of diabetes? Do you drink alcohol regularly? There's other things that need considered, especially sugar starting. ...Read more

See 1 more doctor answer
5

5
I missed 4 doses of celexa (citalopram). Am i ok?

I missed 4 doses of celexa (citalopram). Am i ok?

Are you ok?: By missing 4 doses, that typically mean you did not take it for 4 days. How do you feel? If this the beginning of treatment this will affect you more than if you have been taking the Celexa (citalopram) for quite a while. I would guess 4 days is about as many as you can miss and not notice much difference; after that i would bet you might not feel so ok any more. Best to take every day! ...Read more

See 1 more doctor answer
6

6
Is celexa (citalopram) a narcotic?

No, SSRI: a newer SSRI is citalopram (Celexa) which was approved by the Food and Drug Administration for the treatment of depression in 1998. Although it is structurally unrelated to the other SSRIs, Celexa is a potent reuptake inhibitor of 5-HT. ...Read more

See 1 more doctor answer
8

8
Can pregnant women take Celexa (citalopram)?

Celexa (citalopram): Only under close supervision by the prescribing doctor & the Ob/Gyn. , and if benefits outweigh risks & the patient likely to deteriorate if without medication. ...Read more

10

10
Can i take celexa (citalopram) while pregnant?

Can i take celexa (citalopram) while pregnant?

Therapy, poss. meds: It's generally best to avoid all meds when pregnant. So psychotherapy is the 1st choice for depression or anxiety. But it's better to take antidepressants, usually ssris like celexa, (citalopram) than to stay clinically depressed while pregnant. Depression itself can harm your unborn baby, so the risks must be weighed. Talk to your doctor. See: http://www.Mayoclinic.Com/health/antidepressants/dn00007. ...Read more

Dr. Jeffrey Bassman
582 doctors shared insights

Ringing In Ears (Definition)

Ringing in the ears (tinnitus) is a symptom in which a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more


Dr. William Culviner
663 doctors shared insights

Tinnitus (Definition)

Tinnitus is when a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more